# SDR SWIA200819291

- Difficulty date: February 29, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 35,104 hours, 46,178 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3679 - EMERGENCY EXIT LIGHT OVER ROW 9 IS INOP.  REPAIRED WIRE ON OVERHEAD BIN IAW 20-00-00.  OPS CHECK GOOD.
